# SDR SWAA2025110630690

- Difficulty date: October 31, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N8511K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36670
- Aircraft time: 29,436 hours, 14,827 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unpacked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR SLIDE NEEDS TO BE REPACKED.   REPACKED FSD SLIDER PER MT 725-61-06 FS ON CARD TTG8Q01758XW.
